# SDR SWIA20240421

- Difficulty date: April 21, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE, POSSIBLE CRACKED (MARKED)      (C-CHECK RO 7/9/2024)    REPAIRED L/H V-STAB AFT DRAG ANGLE PER CRJ900SRM 55-31-00-201-001-A01 AND REO 690-55-31-085 REV -- DATE 2024-06-04. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS OF WORK ACCOMPLISHED.
